# SDR ASAA2023091245111

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,481 hours, 11,126 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR FOR #1 SIDE IS BLANK. AT CRUISE ALTITUDE. GROUNDED - YES. CURRENTLY F/Q IND. OPS NML. LAST FLT SHOWS TANK #1 - 2 FAULTS 28-41106 AND 28-41102. PERFORMED FIM'S 28-41 TASKS 802 AND 805. INITIAL EVALUATIONS GOOD - FQIS BITE, GROUND TEST PERFORMED 3X TIMES WITH A PASS. NO CURRENT STATUS FAULTS. PER FIMS - INTERMITTENT FAULT. NO HISTORY LAST 180 DAYS PLUS.GROUND VERIFICATION TEST GOOD REF. SAME FIM'S.
